# SDR 95ZZZX884

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11003
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1015
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Skin
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C-9B, FOUND .25 INCH CRACK IN AFT BULKHEAD SKIN, STA 1363, ON OUTBOARD RIVET HOLE BETWEEN STIFFENER 15 AND 16; FOUND 4 INCH CRACK AT OUTBOARD FRAME, LT WHEELWELL, AT NR 16 STIFFENER.  STOP DRILLED CRACKS AND REPAIRED WITH DOUBLERS PER SRM 53-11-00, FIGURE 850.  AIRCRAFT TOTAL TIME:  60,716 HOURS; 22,699 CYCLES.
